# SDR CALA2016072700454

- Difficulty date: July 27, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 69,566 hours, 7,871 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893501FS
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AFTER RAISING GEAR LEVER GEAR DISAGREE & GEAR TILT CAUTION MESSAGES DISPLAYED AND GEAR DID NOT RETRACT.  SEVERAL ASSOCIATED STATUS MESSEGES ALSO DISPLAYED.  GEAR IS NOW DOWN AND LOCKED WITH NORMAL DOWN INDICATIONS AFTER LT MLG TILT SENSOR REPLACEMENT AND GEAR RETRACTION TEST AN D EXTENSION NORMAL IAW AMM 32-32-00
